What causes electric shock like feeling in my chest?
User rating for this question
I was sitting in my chair just now when I had a very strong "electric shock" feeling shoot through my left chest and down my left arm. Scared the wits out of me.
Posted Mon, 10 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shanthi.E 1 hour later
Brief Answer: need more details Detailed Answer: Hello, I need more details to rule out any major cause for what you experienced. Was this feeling associated with intractable chest pain? Are you having difficulty in breathing? are you sweating excessively? Is this feeling persisting or was just for a minute or so? How is your comfort level presently? Did you feel any changes in your heart rate and rhythm at that point? Let me know the details for me to help you better. Regards,
Follow-up: What causes electric shock like feeling in my chest? 8 minutes later
I didn't have chest pain, shortness of breath or sweating - just the electric shock feeling which lasted a couple of seconds only. My heart rate and rhythm are normal. I have been suffering from very sore, inflamed ribs on the left-hand side for about a week or so. Could that have had something to do with it?
Answered by Dr. Shanthi.E 10 minutes later
Brief Answer: yes, it is related to inflamed ribs Detailed Answer: Hello, Thanks for the details. I am glad you have none of these. This does not seem to be related to heart. I am so glad about the same. Yes, it is related to the inflamed ribs. Inflamed ribs is in fact a very painful condition to experience as the pain is sharp, shooting, mimicking severe painful conditions. What you have experienced is most likely related to the inflamed ribs. Please complete the treatment for the same and take adequate rest. I am sure you would be fine soon. take care! Regards,
People also viewed
- Exercise for flaccid stroke
- Hyperhidrosis excessive sweating update milk of magnesia
- Rapid heart rate exeration
- Electrical shock in chest what is it
- Is pins and needles a side effect of rituximab?
- Ointment for skin excoriation gluteal fold
- Is dark-colored urine a side effect of metronidazole?
- What causes electric shock like feeling in my chest
- Is irregular heartbeats a side effect of varenicline?
- Is redness of the skin a side effect of alendronate?
- What causes electrical shock feeling in left shoulder
- Is blue lips and fingernails a side effect of aleve?
- Electric shock feeling in chest
- Electric shock feeling in armpit painful what is causing it
- Skin excretion odor on face